Previous |  Up |  Next


Title: Über den Orbitraum Liescher Transformationsgruppen (German)
Title: On the orbit space of the Lie transformation groups (English)
Author: Gollek, Hubert
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 26
Issue: 2
Year: 1976
Pages: 252-258
Category: math
MSC: 57E20
idZBL: Zbl 0335.57023
idMR: MR0415648
DOI: 10.21136/CMJ.1976.101396
Date available: 2008-06-09T14:18:09Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. L. Koszul: Lectures on Groups of Transformations.Tata Institute of Fundamental Research, Bombay 1965. Zbl 0195.04605, MR 0218485
Reference: [2] K. Jänich: Differenzierbare G-Mannigfaltigkeiten.Lecture notes in Mathematics, 59, Springer Verlag 1968. MR 0229261, 10.1007/BFb0098472
Reference: [3] J. Dieudonné: Éléments d'analyse, Vol III.Paris 1972.
Reference: [4] R. Richardson: On the Variation of Isotropy Subalgebras.Proc. of the Conf. on Transf. Groups New Orleans 1967, Springer Verlag 1968, 429-440. MR 0244439


Files Size Format View
CzechMathJ_26-1976-2_11.pdf 823.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo